Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

18 Publications


2020 | Journal Article | IST-REx-ID: 7683 | OA View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7940 | OA
The PBW theorem for affine Yangians
Y. Yang, G. Zhao, Transformation Groups (2020).
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 8325 | OA
Sandpile solitons via smoothing of superharmonic functions
N. Kalinin, M. Shkolnikov, Communications in Mathematical Physics (2020).
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 8539 | OA
On the K-theory stable bases of the springer resolution
C. Su, G. Zhao, C. Zhong, Annales Scientifiques de l’Ecole Normale Superieure 53 (2020) 663–671.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7436 | OA
On derived equivalences of k3 surfaces in positive characteristic
T.K. Srivastava, Documenta Mathematica 24 (2019) 1135–1177.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 439 | OA
Arithmetic and representation theory of wild character varieties
T. Hausel, M. Mereb, M. Wong, Journal of the European Mathematical Society 21 (2019) 2995–3052.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441 | OA
Tropical formulae for summation over a part of SL(2,Z)
N. Kalinin, M. Shkolnikov, European Journal of Mathematics 5 (2019) 909–928.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5 | OA
The wonderful compactification for quantum groups
I.V. Ganev, Journal of the London Mathematical Society 99 (2019) 778–806.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6986 | OA
A colimit of traces of reflection groups
P. Li, Proceedings of the American Mathematical Society 147 (2019) 4597–4604.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7004 | OA
Cohomological Hall algebras, vertex algebras and instantons
M. Rapcak, Y. Soibelman, Y. Yang, G. Zhao, Communications in Mathematical Physics (2019).
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TaHa

Search

Filter Publications